# SDR SWIA202053064

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOORS FWD SERRATED PLATE HAS EVIDENCE OF CORROSION, BELOW THE ANCHOR FITTING.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED PAX DOOR FWD ANCHOR FITTING SERRATED PLATE, REF CRJ200 AMM.  NEW SERRATED PLATE AND NEW ATTACHMENT HARDWARE USED.
